MAUDE Adverse Event Report: SYNTHES GMBH QUICK COUPLING FOR PINS Ø 3.2 MM; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

SYNTHES GMBH QUICK COUPLING FOR PINS Ø 3.2 MM; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 530.796
Medical Device Problem Codes Mechanical Jam (2983); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to improper maintenance.Udi:(b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the compact air drive device moving parts did not move smoothly trigger.It was further determined that the device failed pretest for trigger did not move smoothly and the upper trigger was blocked.It was noted in the service order that the device had an unspecified malfunction.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2023.All available information has been disclosed.If additional information should become available, an additional report will be submitted accordingly.

Brand Name
QUICK COUPLING FOR PINS Ø 3.2 MM
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key17797704
Report Number8030965-2023-11992
Device Sequence Number20593449
Product Code GEY
UDI-Device Identifier07611819491878
UDI-Public07611819491878
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530.796
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown